Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra - Back to Ritalin SR spinning LibbyH

Posted by not exactly on March 29, 2003, at 18:17:14

In reply to Re: Straterra - Back to Ritalin SR spinning, posted by LibbyH on March 29, 2003, at 12:37:31

Sorry, but I am completely confused by your message.

> Spinning, YES! Made me very impuslisive & irritable. "Aggitated" (SP?) was the word my pdoc used. I actually had to be hospitalized for a week because I was having suicidal impulses that really scared me. I have Major Depression in addition to ADD but I was never the suicidal type...

What drug are you referring to that caused this? Strattera? Wellbutrin? Ritalin? Other? A combination?

> So I guess the Wellbutrin "poop out" was all that needed to be addressed.

How long had you been taking Wellbutrin? What (if anything) were you taking with it? What was the evidence of "poop out"?

I used to take Wellbutrin, and it helped me a lot. But after about a year, I started to notice a "flattening" of my emotions. My pdoc added (rather than substituted) Ritalin, and it "fixed" the problem within a few days. A very effective combo for me, far better than either drug had ever been by itself.

> He replaced my Wellbutrin SR (300 mg/day)& Prozac (20mg/day) with Lexapro at just 20 mg/day & I feel great.

So you discontinued BOTH Wellbutrin & Prozac, and are now taking Lexapro + Ritalin? Glad it's working well for you now.

- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030329/msgs/214133.html